# SDR CA100122008

- Difficulty date: January 22, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,218 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032112
- Condition: Cracked
- Location: Spinner
- Component: Spinner, Cessna, 05503673
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A 200HR INSP, AME NOTICED THAT THE SPINNER SCREWS WERE LOOSE AND THE SPINNER WAS CRACKED. SPINNER WAS REMOVED AND IT WAS NOTICED THAT THE REAR BULKHEAD WAS CRACKED BY THE PROP BLADE. THIS WAS THE NEW STYLE OF SPINNER AND REAR BULKHEAD - HEAVIER MATERIAL IAW SNL03-9. NEW BULKHEAD AND SPINNER INSTALLED.
